Mathematische Zeitschrift

, Volume 225, Issue 2, pp 177–198

Real algebraic cycles on complex projective varieties

  • Joost van Hamel

DOI: 10.1007/PL00004309

Cite this article as:
van Hamel, J. Math Z (1997) 225: 177. doi:10.1007/PL00004309

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Joost van Hamel
    • 1
  1. 1. Faculteit der Wiskunde en Informatica, Vrije Universiteit, De Boelelaan 1081a, 1081 HV Amsterdam, The Netherlands (e-mail: jvh@cs.vu.nl) NL

Personalised recommendations